Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 783546, 24 pages
http://dx.doi.org/10.1155/2012/783546
Research Article

Integrability and Pseudo-Linearizable Conditions in a Quasi-Analytic System

1School of Mathematical Science and Computing Technology, Central South University, Hunan, Changsha 410075, China
2School of Mathematics and Statistics, Henan University of Science and Technology, Henan, Luoyang 471003, China

Received 30 October 2011; Revised 27 November 2011; Accepted 13 January 2012

Academic Editor: P. J. Y. Wong

Copyright © 2012 Feng Li and Yusen Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. S. Loud, “Behavior of the period of solutions of certain plane autonomous systems near centers,” Contributions to Differential Equations, vol. 3, pp. 21–36, 1964. View at Google Scholar
  2. J. Chavarriga, J. Giné, and I. A. García, “Isochronous centers of a linear center perturbed by fourth degree homogeneous polynomial,” Bulletin des Sciences Mathematiques, vol. 123, no. 2, pp. 77–96, 1999. View at Google Scholar · View at Scopus
  3. J. Chavarriga, J. Giné, and I. A. García, “Isochronous centers of a linear center perturbed by fifth degree homogeneous polynomials,” Journal of Computational and Applied Mathematics, vol. 126, no. 1-2, pp. 351–368, 2000. View at Publisher · View at Google Scholar · View at Scopus
  4. C. Rousseau and B. Toni, “Local bifurcation in vector fields with homogeneous nonlinearities of the third degree,” Canadian Mathematical Bulletin, vol. 36, pp. 473–484, 1993. View at Google Scholar
  5. C. J. Christopher and J. Devlin, “Isochronous centers in planar polynomial systems,” SIAM Journal on Mathematical Analysis, vol. 28, no. 1, pp. 162–177, 1997. View at Google Scholar · View at Scopus
  6. C. Rousseau and B. Toni, “Local bifurcations of critical periods in the reduced Kukles system,” Canadian Journal of Mathematics, vol. 49, no. 2, pp. 338–358, 1997. View at Google Scholar · View at Scopus
  7. P. Mardesic, C. Rousseau, and B. Toni, “Linearization of isochronous centers,” Journal of Differential Equations, vol. 121, no. 1, pp. 67–108, 1995. View at Publisher · View at Google Scholar · View at Scopus
  8. P. Mardešić, L. Moser-Jauslin, and C. Rousseau, “Darboux linearization and isochronous centers with a rational first integral,” Journal of Differential Equations, vol. 134, no. 2, pp. 216–268, 1997. View at Publisher · View at Google Scholar · View at Scopus
  9. I. García, J. Giné, and J. Chavarriga, “Isochronous centers of cubic systems with degenerate infinity,” Differential Equations and Dynamical Systems, vol. 7, no. 2, pp. 221–238, 1999. View at Google Scholar
  10. N. G. Lloyd, J. Christopher, J. Devlin, J. M. Pearson, and N. Uasmin, “Quadratic like cubic systems,” Differential Equations Dynamical Systems, vol. 5, no. 3-4, pp. 329–345, 1997. View at Google Scholar
  11. W. Huang and Y. Liu, “Conditions of infinity to be an isochronous center for a class of differential systems,” in Differential Equations with Symbolic Computation, D. Wang and Z. Zheng, Eds., pp. 37–54, Birkhäuser, 2005. View at Google Scholar
  12. W. Huang, Y. Liu, and W. Zhang, “Conditions of infinity to be an isochronous centre for a rational differential system,” Mathematical and Computer Modelling, vol. 46, no. 5-6, pp. 583–594, 2007. View at Publisher · View at Google Scholar · View at Scopus
  13. Y. Liu and W. Huang, “Center and isochronous center at infinity for differential systems,” Bulletin des Sciences Mathematiques, vol. 128, no. 2, pp. 77–89, 2004. View at Publisher · View at Google Scholar · View at Scopus
  14. J. Li, “Hilbert's 16th problem and bifurcations of planar polynomial vector fields,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 13, no. 1, pp. 47–106, 2003. View at Publisher · View at Google Scholar · View at Scopus
  15. J. Giné, “On some open problems in planar differential systems and Hilbert's 16th problem,” Chaos, Solitons and Fractals, vol. 31, no. 5, pp. 1118–1134, 2007. View at Publisher · View at Google Scholar · View at Scopus
  16. Y. Liu, “Theory of center-focus for a class of higher-degree critical points and infinite points,” Science in China, Series A, vol. 44, no. 3, pp. 365–377, 2001. View at Publisher · View at Google Scholar · View at Scopus
  17. H. Chen, Y. Liu, and X. Zeng, “Center conditions and bifurcation of limit cycles at degenerate singular points in a quintic polynomial differential system,” Bulletin des Sciences Mathematiques, vol. 129, no. 2, pp. 127–138, 2005. View at Publisher · View at Google Scholar · View at Scopus
  18. J. Giné, “Sufficient conditions for a center at a completely degenerate critical point,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 12, no. 7, pp. 1659–1666, 2002. View at Publisher · View at Google Scholar · View at Scopus
  19. J. Giné and J. Llibre, “Integrability, degenerate centers, and limit cycles for a class of polynomial differential systems,” Computers and Mathematics with Applications, vol. 51, no. 9-10, pp. 1453–1462, 2006. View at Publisher · View at Google Scholar · View at Scopus
  20. W. Huang, Several classes of bifurcations of limit cycles and isochronous centers for differential autonomoues systems, Doctoral dissertation, Central South University, 2004.
  21. H. Giacomini, J. Giné, and J. Llibre, “The problem of distinguishing between a center and a focus for nilpotent and degenerate analytic systems,” Journal of Differential Equations, vol. 227, no. 2, pp. 406–426, 2006. View at Publisher · View at Google Scholar · View at Scopus
  22. H. Giacomini, J. Giné, and J. Llibre, “Corrigendum to: “The problem of distinguishing between a center and a focus for nilpotent and degenerate analytic systems” [Journal of Differential Equations, vol. 227, pp. 406–426, 2006],” Journal of Differential Equations, vol. 232, no. 2, p. 702, 2007. View at Publisher · View at Google Scholar · View at Scopus
  23. J. Giné, “On the centers of planar analytic differential systems,” International Journal of Bifurcation and Chaos, vol. 17, no. 9, pp. 3061–3070, 2007. View at Publisher · View at Google Scholar · View at Scopus
  24. J. Giné, “On the degenerate center problem,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 2011, pp. 1383–1392, 2011. View at Google Scholar
  25. J. Llibre and C. Valls, “Classification of the centers, their cyclicity and isochronicity for a class of polynomial differential systems generalizing the linear systems with cubic homogeneous nonlinearities,” Journal of Differential Equations, vol. 246, no. 6, pp. 2192–2204, 2009. View at Publisher · View at Google Scholar · View at Scopus
  26. J. Llibre and C. Valls, “Classification of the centers and isochronous centers for a class of quartic-like systems,” Nonlinear Analysis, Theory, Methods and Applications, vol. 71, no. 7-8, pp. 3119–3128, 2009. View at Publisher · View at Google Scholar · View at Scopus
  27. J. Llibre and C. Valls, “Classification of the centers, their cyclicity and isochronicity for the generalized quadratic polynomial differential systems,” Journal of Mathematical Analysis and Applications, vol. 357, no. 2, pp. 427–437, 2009. View at Publisher · View at Google Scholar · View at Scopus
  28. J. Llibre and C. Valls, “Classification of the centers, of their cyclicity and isochronicity for two classes of generalized quintic polynomial differential systems,” Nonlinear Differential Equations and Applications, vol. 16, no. 5, pp. 657–679, 2009. View at Publisher · View at Google Scholar · View at Scopus
  29. J. Llibre and C. Valls, “Centers and isochronous centers for two classes of generalized seventh and ninth systems,” Journal of Dynamics and Differential Equations, vol. 22, no. 4, pp. 657–675, 2010. View at Publisher · View at Google Scholar · View at Scopus
  30. C. Xingwu, W. Huang, V. G. Romanovski, and W. Zhang, “Linearizability conditions of a time-reversible quartic-like system,” Journal of Mathematical Analysis and Applications, vol. 383, no. 1, pp. 179–189, 2011. View at Publisher · View at Google Scholar
  31. Y. Liu, “The generalized focal values and bifurcations of limit circles for quasi-quadratic system,” Acta Matnematic Sinca, vol. 45, pp. 671–682, 2002 (Chinese). View at Google Scholar
  32. Y. Liu, J. Li, and W. Huang, “Singular point vaules,center problem and bifurcations os limit circles of two dimensional differential autonomous systems,” Science Press, pp. 162–190, 2009. View at Google Scholar
  33. Y. R. Liu and J. B. Li, “Center and isochronous center problems for quasi analytic systems,” Acta Mathematica Sinica, vol. 24, no. 9, pp. 1569–1582, 2008. View at Publisher · View at Google Scholar · View at Scopus
  34. C. Du, H. Chen, and Y. Liu, “Center problem and bifurcation behavior for a class of quasi analytic systems,” Applied Mathematics and Computation, vol. 217, no. 9, pp. 4665–4675, 2011. View at Publisher · View at Google Scholar · View at Scopus
  35. Y. Wu and C. Zhang, “Bifurcation of Limit Cycles and Pseudo-Isochronicity at Degenerate Singular Point in a Septic System,” Results in Mathematics, vol. 57, no. 1, pp. 97–119, 2010. View at Publisher · View at Google Scholar · View at Scopus
  36. Y. Liu and H. Chen, “Formulas of singular point quantities and the first 10 saddle quantities for a class of cubic system,” Acta Mathematicae Applicatae Sinica, vol. 25, pp. 295–302, 2002 (Chinese). View at Google Scholar
  37. Y. Liu and W. Huang, “A new method to determine isochronous center conditions for polynomial differential systems,” Bulletin des Sciences Mathematiques, vol. 127, no. 2, pp. 133–148, 2003. View at Publisher · View at Google Scholar · View at Scopus
  38. Y. Liu and J. Li, “Theory of values of singular point in complex autonomous differential system,” Science China Series A, vol. 3, pp. 245–255, 1989. View at Google Scholar
  39. J. Giné, “The nondegenerate center problem and the inverse integrating factor,” Bulletin des Sciences Mathematiques, vol. 130, no. 2, pp. 152–161, 2006. View at Publisher · View at Google Scholar · View at Scopus